# SDR YENA2021041500231

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 67,387 hours, 24,058 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 41310204
- Part serial: 7659
- Condition: Oil Consumption
- Location: Apu Compt
- Part time: 5,072 hours, 3,912 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1448, LAS-JFK. VERY STRONG STENCH OF THE DIRTY SOCK SMELL. F/A & CUSTOMER COMPLAINED OF THE SMELL. THIS OCCURRED BETWEEN 6000 DOWN TO 2000 FT THEN THE SMELL DISSIPATED;  DURING INITIAL INSP OF APU AREAS, FOUND LIGHT WETNESS AT DRAIN TUBE. RAN APU FOR 5 MINS AND NOTICED OIL AT DRAIN TUBE. FOLLOWED LINE TO FCU AND LOSE MODULE SUSPECT LOSE  MODULE TO BE AT FAULT IAW AMM 49-00-00-200-811-AC SUBTASK 49-00-00-790. PERFORMED ECS SYSTEM DECONTAMINATION AND BURN IAW AMM TASK 21-00-00-615-802-A ODOR CHECK GOOD
